# SDR DALA2023040502669

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 58,528 hours, 25,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 "KNUCKLE KNOCKER" ON 3R DOOR DID NOT RETRACT AUTOMATICALLY WHEN OPENING DOOR. CORRECTIVE ACTION: NO ISSUE FOUND WITH DOOR ARM/DISARM SEQUENCE DOOR OK FOR USE. (4103762)
